# SDR REXA2016061301109

- Difficulty date: June 13, 2016
- Submitted: June 22, 2016
- Operation: Air carrier
- Aircraft: N930XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15192
- Aircraft time: 19,504 hours, 12,436 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR SURROUND PANEL 232DZ PHOTOLUMINESCENT STRIP IS DAMAGED.  R & R PHOTOLUMINESCENT STRIP ON PANEL 232DZ IAW AMM 11-30-03-992-801-A01.
